# SDR CALA2025022400423

- Difficulty date: February 21, 2025
- Submitted: February 24, 2025
- Operation: Air carrier
- Aircraft: N24973
- Make and model: Boeing 787-9
- Aircraft serial: 40941
- Aircraft time: 33,537 hours, 3,183 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Malfunctioned
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND DR 2L CENTER EXIT LIGHT NOT ILLUMINATED. FOUND DR 2L CTR EMERGENCY EXIT SIGN CONNECTION LOOSED. SECURED THE CONNECTION.OPS CHECK FOR DOOR 2L CTR EMERGENCY LIGHT PASSED IAW AMM 33-51-02-00A-720A-A.PERFORMED BY V943668 IN SIAEC SIN HGR.NRC ELE0024/39509316
